# SDR UALA2012071603834

- Difficulty date: July 14, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 89,590 hours, 14,269 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 19
- Condition: Failed
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED IN VNAV OR FLCH.  REMOVED AND REPLACED THRUST MANAGEMENT COMPUTER AS PER AMM, OPS CHECKED GOOD.  PERFORMED TEST 30 AS PER AMM, ACFT RESTORED TO FULL CAPACITY CAT STATUS.
